Universidad Complutense de Madrid
E-Prints Complutense

Log canonical thresholds of quasi-ordinary hypersurface singularities.

Impacto

Downloads

Downloads per month over past year



Buder, Nero and González Pérez, Pedro Daniel and Gozález Villa, Manuel (2012) Log canonical thresholds of quasi-ordinary hypersurface singularities. Proceedings of the American Mathematical Society, 140 (12). pp. 4075-4083. ISSN 0002-9939

[img] PDF
Restringido a Repository staff only

204kB

Official URL: http://www.ams.org/journals/proc/2012-140-12/S0002-9939-2012-11416-9/S0002-9939-2012-11416-9.pdf


URLURL Type
http://www.ams.orgOrganisation


Abstract

The log canonical thresholds of irreducible quasi-ordinary hypersurface singularities are computed using an explicit list of pole candidates for the motivic zeta function found by the last two authors.


Item Type:Article
Uncontrolled Keywords:Log canonical threshold; Quasi-ordinary singularity.
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:21836
Deposited On:14 Jun 2013 14:02
Last Modified:07 Aug 2018 07:20

Origin of downloads

Repository Staff Only: item control page